Research

Approximate tracking and disturbance rejection for stable infinite-dimensional systems using sampled-data low-gain control


Reference:

Ke, Z. Q., Logemann, H. and Rebarber, R., 2009. Approximate tracking and disturbance rejection for stable infinite-dimensional systems using sampled-data low-gain control. SIAM Journal on Control and Optimization (SICON), 48 (2), pp. 641-671.

Related documents:

[img]
Preview
PDF (Logemann_SIAMJCO_2009_48_2_641.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (6MB) | Preview

    Official URL:

    http://dx.doi.org/10.1137/080716517

    Abstract

    In this paper we solve tracking and disturbance rejection problems for stable infinite-dimensional systems using a simple low-gain controller suggested by the internal model principle. For stable discrete-time systems, it is shown that the application of a low-gain controller ( depending on only one gain parameter) leads to a stable closed-loop system which asymptotically tracks reference signals r of the form r(k) = Sigma (N)(j=1) lambda(k)(j)tau(j), where tau(j) is an element of C and lambda(j) is an element of C with vertical bar lambda(j)vertical bar = 1 for j = 1, ... , N. The closed-loop system also rejects disturbance signals which are asymptotically of this form. The discrete-time result is used to derive results on approximate tracking and disturbance rejection for a large class of infinite-dimensional sampled-data feedback systems, with reference signals which are finite sums of sinusoids, and disturbance signals which are asymptotic to finite sums of sinusoids. The results are given for both input-output systems and state-space systems.

    Details

    Item Type Articles
    CreatorsKe, Z. Q., Logemann, H. and Rebarber, R.
    DOI10.1137/080716517
    Uncontrolled Keywordsinternal model principle, tracking, disturbance rejection, infinite-dimensional systems, discrete-time systems, sampled-data control, low-gain control
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementLogemann_SIAMJCO_2009_48_2_641.pdf: © 2009 Society for Industrial and Applied Mathematics
    RefereedYes
    StatusPublished
    ID Code14298

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...